Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
2,357 Posts
Discussion Starter · #1 ·
Hi girls, quick question for you ... is it possible for FA type pains to start a matter of hours after ET? I had a very smooth and pain free ET on sunday morning and by the evening my pains were starting. We are wednesday today and they are still there on and off???? Its my secont time round and its way harder this time .. trying to keep busy but on constant knicker watch ( no implantation bleed as yet - although had a little brown blood on sunday evening )

This sime im going mad ... really mad !!!!!! Do you think its all over ????

daisy x
 

·
Premium Member
Joined
·
17,093 Posts
Hi

It's very common to get what feels like AF pains all through treatment, especially from EC onwards.

All the medications we take and then the actual process of EC can cause cramping and some spotting/bleeding.

With ET, the catheter that's inserted through your cervix and into your womb can cause cramping and possibly a little bleeding  so this is most probably what you're experiencing....even if your ET was smooth/painfree.

Each  treatment cycle can vary (and I say this from experience :-\ ) so although you've probably been told this already, I would really try not to think too much about any of it, don't over analyse everything and try to keep yourself as busy as possible.

Good luck
Natasha
 

·
Premium Member
Joined
·
11,096 Posts
Hello Daisy

Don't panic!!  ;) ;)

It is very common.

Good luck  :-* ^reiki^ :-* ^reiki^

Emma x
 
1 - 3 of 3 Posts
Top